# SDR EIAA9626

- Difficulty date: July 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- Engine: Pwa JT9D7J
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Trans
- Condition: Broken
- Location: Nr 2 Eng
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

HNL - AT FLT LEVEL 310, NR 2 OIL QTY WENT FROM 7/8 TO 1/8, OIL PRESSURE BEGAN TO FLUCTUATE PLUS OR MINUS 3 PSI AND OIL PRESS LIGHT FLICKERED.  OIL PRESSURE WENT TO 35 PSI.  ACCOMPLISHED ABNORMAL PROCEDURE AND SHUT ENGINE DOWN AT 940Z.  OIL PRESSURE DURING WINDMILLING, 10 PSI.  WIND MILLING TIME WAS 2 HOURS AND 30 MINUTES.  FOUND DIFF OIL PRESS TRANSMITTER SHEARED FROM IT'S MOUNTS CAUSING OIL LINE, P/N 65B9011564, TO RUPTURE.  RESECURED TRANSMITTER TO MOUNT AND INSTALLED FUEL LINE PER ECRA NR 662377-79-007-1.  LEAK AND FUNCTIONAL CHECK OF DIFF PRESS TRANSMITTER CHECKED NORMAL.  (M)
